Author: M. Parvazinia; V. Nassehi;

Title: Using bubble functions in the multi-scale finite element modeling of the convection-diffusion-reaction equation

Journal: INTERNATIONAL COMMUNICATIONS IN HEAT AND MASS TRANSFER

Volume: 37

Page: 125 - 130

Year: 2010


Author: Shan Jiang; Yunqing Huang;

Title: Numerical Investigation on the Boundary Conditions for the Multiscale Base Functions

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 928 - 941

Year: 2009


Author: Houde Han; Zhongyi Huang; R. Bruce Kellogg;

Title: A tailored finite point method for a singular perturbation problem on an unbounded domain

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 36

Page: 243 - 261

Year: 2008